Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 6, 2018, 5:37 PM CDT for Collin County, Texas. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2018, 5:37 PM CDT (22:37 UTC)
- Expired
- Apr 6, 2018, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:41 PM CDT | HAIL 1.5 | Prosper, TX | PING PONG BALL SIZE HAIL REPORTED IN PROSPER. |
| Apr 6, 5:44 PM CDT | HAIL 1.75 | Mckinney, TX | GOLF BALL HAIL AT EL DORADO AND STONEBRIDGE |
| Apr 6, 5:52 PM CDT | HAIL 1.25 | Mckinney, TX | HALF DOLLAR HAIL AT WHITE AND HARDIN |
| Apr 6, 5:54 PM CDT | HAIL 2 | Mckinney, TX | 2 INCH HAIL REPORTED BY SOCIAL MEDIA IN MCKINNEY |
| Apr 6, 5:55 PM CDT | HAIL 1 | 2 Ese Allen, TX | $$ |
| Apr 6, 6:00 PM CDT | HAIL 1 | Allen, TX | $$ |
| Apr 6, 6:25 PM CDT | HAIL 1 | Frisco, TX | 121 AND COIT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted.
183
WFUS54 KFWD 062237
TORFWD
TXC085-062315-
/O.NEW.KFWD.TO.W.0008.180406T2237Z-180406T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
537 PM CDT FRI APR 6 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Collin County in north central Texas...
* Until 615 PM CDT.
* At 536 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Prosper, or near Frisco, moving southeast at 25
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
McKinney around 540 PM CDT.
Plano around 550 PM CDT.
Allen, Fairview and Parker around 600 PM CDT.
Lucas and Lowry Crossing around 605 PM CDT.
Richardson, Sachse and Murphy around 610 PM CDT.
Wylie around 615 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Josephine, New Hope, Lavon, St. Paul and Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3311 9630 3298 9630 3298 9664 3310 9684
3329 9684 3332 9682
TIME...MOT...LOC 2236Z 300DEG 23KT 3319 9677
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
PS2 follow-up statements
230
WWUS54 KFWD 062255
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
555 PM CDT FRI APR 6 2018
TXC085-062315-
/O.CON.KFWD.TO.W.0008.000000T0000Z-180406T2315Z/
Collin TX-
555 PM CDT FRI APR 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN
COLLIN COUNTY...
At 553 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Allen, moving southeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This potentially tornadic circulation will be near...
Parker and Lowry Crossing around 605 PM CDT.
Murphy and Lucas around 610 PM CDT.
Dallas, Richardson, Wylie and Sachse around 615 PM CDT.
The hail core will remain north and east of the circulation's track.
Other locations impacted by this thunderstorm include
Josephine, New Hope, Lavon, St. Paul and Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses.
&&
LAT...LON 3311 9630 3298 9630 3298 9664 3307 9679
3321 9676 3325 9664
TIME...MOT...LOC 2253Z 305DEG 21KT 3313 9667
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
25031
WWUS54 KFWD 062315
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
615 PM CDT FRI APR 6 2018
TXC085-062322-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-180406T2315Z/
Collin TX-
615 PM CDT FRI APR 6 2018
...THE TORNADO WARNING FOR SOUTHERN COLLIN COUNTY WILL EXPIRE AT 615
PM CDT...
Although spotters continue to observe rotation, the tornado threat
has diminished with the storm in Collin County. However, large hail
and damaging winds will still be possible with the storms within the
ongoing Severe Thunderstorm Warning.
LAT...LON 3311 9630 3298 9630 3298 9664 3307 9679
3321 9676 3325 9664
TIME...MOT...LOC 2312Z 300DEG 23KT 3308 9656
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:26 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 6, 3:26 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 326 PM CDT Fri Apr 6 2018 .SHORT TERM... /Midnight through Saturday/ The main concern through this portion of the forecast is very cold temperatures (by April standards) including the potential for some areas to fall below freezing, with light freezing rain possible across our northwestern zones. The Freeze Watch has been upgraded to a Freeze Warning with this update. Also, strong north winds will follow behind this evening's cold front and persist through Saturday with wind chills in the teens and 20s expected for North Texas. A Wind Advisory remains in effect and has been expanded slightly southeastward and also extended through noon. By midnight, convection immediately along the advancing cold front should be exiting our southeastern zones. In its wake, very strong pressure rises will cause gusty north surface winds with 35-40 kts in place at 925mb. A Wind Advisory has been issued from roughly Goldthwaite to Ennis to Sherman and northwest, but may need to be expanded to more of our southern or eastern counties depending on trends. Sustained winds of 25 mph and gusts up to 40 mph are likely. These winds will fuel very strong cold advection and temperatures will fall into the 30s across much of North Texas by daybreak. There is a chance that temperatures fall to near or slightly below freezing across areas north of roughly Cisco to Sherman. A Freeze Warning is in effect for locations north of this line. The NAM is basically the only piece of guidance with temperatures below freezing in North Texas as just about all other models as well as statistical guidance keep temperatures at or above freezing (some as warm as the upper 30s). However, given the NAM's typical exceptional handling of arctic fronts, have sided primarily with the colder NAM temperatures tonight. In addition, post-frontal stratus will exist over the entire forecast area with possibly some light rain or drizzle occurring through daybreak just about anywhere in the CWA. In the meantime, a wave of mid-level ascent will be swinging through Oklahoma prompting light precipitation to develop in the subfreezing airmass to our north. Some of this precipitation could creep into our northern row or two of counties between ~4 to ~9 AM. This activity will be fueled by isentropic ascent in the 700-500mb layer within a mid-level cloud deck. Below, a layer of dry air will exist roughly from 850-700mb, with the layer of stratus associated with the cold frontal inversion just below that. Any precipitation in this area would likely be the result of seeder-feeder mechanisms with mid-level droplets falling through and eventually saturating the dry layer, and then entering the stratus deck below. Light rain is the most likely precipitation type, given the relatively warm cloud layer of about 0C to -10C, so ice crystals will be difficult to come by. If precipitation coincides with temperatures falling to near or below freezing, a very brief period of light freezing rain could occur near the Red River around daybreak. However, even if this occurs, impacts are expected to be minimal to none. Very warm surface temperatures would prevent any issues on roadways, and any ice would likely be confined to surfaces like tree branches, power lines, or metal objects like road signs. The MOST LIKELY scenario for North Texas tonight is that temperatures remain at or below freezing with some light rain and no impacts. BUT, will maintain a mention of light freezing rain in the forecast for now. Elsewhere, a damp, cloudy, cold, and windy morning can be expected. Through Saturday, mostly cloudy and cold conditions will prevail through at least midday along with breezy north winds. Have sided with coldest guidance keeping highs mostly in the 40s, although this may not be cold enough. By mid or late afternoon, some clearing may begin across our northwestern zones which would allow temperatures to climb a few degrees higher than the rest of the forecast area. Winds will also be on the decrease through the afternoon hours, so the Wind Advisory is currently set to expire at noon. -Stalley && .LONG TERM... /Saturday night through next week/ Wind speeds will relax on Saturday evening as a surface high moves into the region. The winds will turn around to the southeast Sunday morning as the surface high moves east of the region, but Saturday night/Sunday morning will be another chilly period with overnight lows in the 30s and lower 40s. Some locations near the Red River may approach the 32 degree mark, but expect most locations will remain above freezing. A shortwave trough will slide into the Plains on Sunday, and this will quickly draw warmer temperatures into the region from the west. High temperatures will vary considerably from the lower to mid 60s in the east to upper 70s in the west. In the evening hours, as the shortwave is skirting through the Plains to our north, some light rain may be possible in our northeastern counties. The shortwave will help push another front through the region on Monday, but this air will not be as cold as the front coming through tonight. However, it will help keep temperatures near or slightly below normal Monday and Tuesday. Wednesday and Thursday will be quiet and warm days while we are under the influence of ridging aloft. Another trough will move towards the Plains by the end of the week, and there should be some rain with this system. Both the GFS and ECMWF are showing a possible dryline/Pacific front event Thursday-Friday that may have a potential for severe weather. JLDunn && .AVIATION... /Issued 133 PM CDT Fri Apr 6 2018/ /18Z TAFs/ Strong/severe thunderstorms are expected this afternoon/evening. Behind a cold front, gusty north winds and IFR ceilings are expected tonight into Saturday morning. Convective initiation has begun along a cold front moving south through Oklahoma. The activity will steadily increase in intensity as it approaches the Red River this afternoon, disrupting north departures and arrivals through the Bonham cornerpost. Some isolated cells may occur within 25 miles of KDFW and KDAL as early as 21Z (4pm CDT), but a special RAOB shows a stout cap may preclude any activity until the main frontal line of storms arrives. The line of potentially severe storms will begin impacting the Metroplex TAF sites around 23Z (6pm CDT). These may precede the formal cold front, but even without a well developed line of convection, northerly outflow winds may be indistinguishable from the front. North flow will prevail unabated thereafter. The activity will move south of the TRACON 01-02Z (8-9pm CDT). Waco's window for strong/severe storms will be primarily 02-04Z (9-11pm CDT). Patchy rain or drizzle will be possible overnight, but IFR will be in place due to postfrontal ceilings below FL010. Frequent gusts in excess of 30kts will occur throughout the night and through Saturday morning. These will be nearly parallel to the 35/36 runways at KDFW but may pose some minor crosswind issues on 31L/R at KDAL. The winds will gradually subside Saturday afternoon, and ceilings will steadily rise as the dry postfrontal air deepens. 25 && .MESOSCALE UPDATE... /Issued 1216 PM CDT Fri Apr 6 2018/ Isentropic ascent resulting from warm/moist advection up a warm frontal slope, aided by a weak impulse aloft, resulted in a considerable area of elevated convection to our north this morning. Some of this seeped south of the Red River, but the bulk of the activity has remained across eastern Oklahoma. This complex will gradually shift east with the movement of the frontal layer aloft and associated forcing in the mid-levels. A retreating warm front has allowed dew points in the mid 60s to return to the Red River Valley, the exception being the rain-cooled northeast zones where this morning's precipitation arrested the low- level warm/moist advection. Although the mT air will continue advancing northward, the ongoing convection in Oklahoma will reorient this advection further west along the I-35 corridor. A cold front surging south through Oklahoma will meet this unstable air early this afternoon, resulting in the initiation of surface- based convection. This activity may initially be benign as the frontal boundary approaches the Red River, but as the updrafts begin ingesting increasingly unstable air, the intensity should increase. As they cross the Red River, it still appears the bulk of these cells will be confined to the richest moisture along and east of the I-35 corridor. A surface low in southwestern Oklahoma is veering the flow across our western zones, which have seen steadily decreasing cloud cover this morning. The sunshine will enhance surface heating, and temperatures may reach the 80s before a dryline arrives this afternoon. The associated veering aloft will serve to strengthen an already stout capping inversion while aiding the eastward progression of the dryline. Some of the mesoscale guidance suggests the mechanical forcing with the dryline may allow this inhibition to be overcome. The veered flow should limit the convergence that would otherwise aid this process, and there is still some disparity among guidance with the dryline's eastern terminus before the front arrives. But with MLCAPE values soaring above 2000J/kg, any cells that develop could quickly become severe, and this area will need to be monitored for convective initiation. The window for this potential may be small as the surface low zips east along the Red River and the cold front overtakes the dryline across our western zones. An approaching shortwave is still on schedule to spread forcing for ascent across the area late in the day with steepening mid-level lapse rates. Along the front, the shear profile will favor rotating cells that, when combined with intense boundary layer instability and the forcing ascent, will pose a threat for very large hail. The motion of the surface low may back the winds sufficiently in our northeast zones in advance of the frontal convection to briefly enhance the tornadic potential if the resulting near-surface vorticity is able to be stretched into a deeper mesocyclone. The potential for cells to remain separated within a larger QLCS may allow the tornadic threat to persist into the evening hours, but it appears the greater potential will be east of our area. The cellular activity should eventually congeal into a linear complex as it moves through our southeastern counties. Though such storms will also have an attendant wind threat, large hail will remain a concern into the evening hours. Brief QLCS spin-ups will also be possible within the line, which should exit the CWA by midnight. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 37 49 42 68 52 / 60 10 0 5 10 Waco 40 45 39 71 55 / 60 10 0 5 10 Paris 39 50 36 62 47 / 80 20 0 5 20 Denton 35 50 36 68 50 / 50 20 0 5 10 McKinney 36 49 37 65 50 / 60 20 0 5 10 Dallas 38 49 42 68 53 / 60 10 0 5 10 Terrell 39 47 39 67 50 / 70 10 0 5 10 Corsicana 41 45 40 67 52 / 70 10 0 5 10 Temple 42 45 40 72 56 / 60 5 0 5 10 Mineral Wells 33 49 37 72 50 / 30 10 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 4 AM to 10 AM CDT Saturday for TXZ091>093- 100>102-115-116-129. Wind Advisory from 7 PM this evening to noon CDT Saturday for TXZ091>093-100>104-115>120-129>134-141>145. && 82/26
Hazardous weather outlook, Apr 6, 4:06 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 406 PM CDT Fri Apr 6 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 406 PM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Storms will occur along a cold front this afternoon and into the evening hours. The area of greatest concern for severe storms will be along and east of a Jacksboro to Stephenville to Lampasas line. The main hazards will be large hail and damaging winds. Heavy rainfall will also be possible and may result in a risk for minor flooding. There will be a low risk for a tornado or two east of a McKinney to Corsicana line. Strong north winds with gusts to near 40 MPH will also be possible behind the cold front for areas near and northwest for a Goldthwaite to Waxahachie to Sherman-Denison line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light freezing rain or freezing drizzle may occur early Saturday morning along and north of a Graham to Sherman-Denison line. A few slick spots may develop on elevated and exposed surfaces. Sub-freezing temperatures will be possible near and north of an Eastland to Decatur to Sherman-Denison line Saturday morning. Wind chills will fall into the teens and twenties across a good portion of North and Central Texas due to the breezy north winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening near and east of a Jacksboro to Stephenville to Lampasas line.
In the hours before
Local storm report, Apr 6, 5:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL POTTSBORO 33.75N 96.67W
04/06/2018 E1.75 INCH GRAYSON TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED NEAR THE NORTH TEXAS
REGIONAL AIRPORT, AROUND POTTSBORO.Local storm report, Apr 6, 5:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL WATAUGA 32.85N 97.27W
04/06/2018 E1.00 INCH TARRANT TX AMATEUR RADIO
AMATEUR RADIO SPOTTERS REPORT QUARTER SIZE HAIL IN
WATAUGALocal storm report, Apr 6, 5:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL PROSPER 33.23N 96.82W
04/06/2018 E1.00 INCH COLLIN TX PUBLIC
QUARTER SIZE HAIL REPORTED IN PROSPER.Local storm report, Apr 6, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 4 S CELINA 33.26N 96.78W
04/06/2018 E1.00 INCH COLLIN TX EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED 4 MILES SOUTH OF CELINALocal storm report, Apr 6, 5:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 S CELINA 33.28N 96.78W
04/06/2018 E1.50 INCH COLLIN TX AMATEUR RADIO
PING PONG BALL SIZE HAIL REPORTED 3 MILES SOUTH OF
CELINALocal storm report, Apr 6, 5:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG WEAVER 33.17N 95.40W
04/06/2018 HOPKINS TX LAW ENFORCEMENT
TREES DOWN ON CR3528 NEAR WEAVERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| Apr 6, 3:30 AM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| Apr 6, 4:17 AM CDT | Freeze Watch | FWD | Cooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more | 8 hr |
| Apr 6, 4:17 AM CDT | Wind Advisory | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Denton and 19 more | 32 hr |
| Apr 6, 4:20 AM CDT | Special Weather Statement | FWD | Grayson | 40 min |
| Apr 6, 5:08 AM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Apr 6, 12:41 PM CDT | Freeze Warning | FWD | Cooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more | 23 hr |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Apr 6, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 67 min |
| Apr 6, 4:26 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 35 min |
| Apr 6, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 64 min |
| Apr 6, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 66 min |
| Apr 6, 4:55 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| Apr 6, 4:59 PM CDT | Special Weather Statement | FWD | Franklin | 31 min |
| Apr 6, 5:06 PM CDT | Special Weather Statement | FWD | Parker | 39 min |
| Apr 6, 5:07 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 42 min |
| Apr 6, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 41 min |
| Apr 6, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 63 min |
| Apr 6, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| Apr 6, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 77 min |
| Apr 6, 6:12 PM CDT | Special Weather Statement | FWD | Lampasas | 78 min |
| Apr 6, 6:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Kaufman, Rockwall | 77 min |
| Apr 6, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 60 min |
| Apr 6, 6:19 PM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 6, 6:27 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 63 min |
| Apr 6, 6:39 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Apr 6, 6:54 PM CDT | Special Weather Statement | FWD | Kaufman | 66 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.